Schauder bases in an abstract setting.

Kovács, István; Száz, Árpád

Revista Colombiana de Matemáticas (2002)

  • Volume: 36, Issue: 1, page 29-48
  • ISSN: 0034-7426

How to cite


Kovács, István, and Száz, Árpád. "Schauder bases in an abstract setting.." Revista Colombiana de Matemáticas 36.1 (2002): 29-48. <>.

author = {Kovács, István, Száz, Árpád},
journal = {Revista Colombiana de Matemáticas},
keywords = {multiplication system; Schauder basis; integral},
language = {eng},
number = {1},
pages = {29-48},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Schauder bases in an abstract setting.},
url = {},
volume = {36},
year = {2002},

AU - Kovács, István
AU - Száz, Árpád
TI - Schauder bases in an abstract setting.
JO - Revista Colombiana de Matemáticas
PY - 2002
PB - Sociedad Colombiana de Matemáticas
VL - 36
IS - 1
SP - 29
EP - 48
LA - eng
KW - multiplication system; Schauder basis; integral
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.